Montana, 2006Winter Storm in Montana, December 14 to 15, 2006
December 14 to 15, 2006 · NWS TFX · 3 events in 3 counties and zones
A strong westerly flow aloft along with surface low pressure over southern Canada brought heavy snow and gusty winds to the Rocky Mountain Front and Southern Lewis and Clark county. The storm knocked out power to most of Yellowstone Park due to fallen trees.
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong westerly flow aloft along with surface low pressure over southern Canada brought heavy snow and gusty winds to the Rocky Mountain Front and Southern Lewis and Clark county. The storm knocked out power to most of Yellowstone Park due to fallen trees. Poor visibilities along with snow pack and icy roads resulted in several reported traffic accidents.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before the first event at Dec 14, 10:37 AM MST, 2 hours 22 minutes earlier.
Area forecast discussion, Dec 14, 10:37 AM MST, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1037 AM MST THU DEC 14 2006
UPDATED AVIATION SECTION
.UPDATE...
MINOR UPDATES TO CLOUDS...WINDS...AND TEMPERATURES FOR TODAY. NEW
MODELS STILL ON TRACK FOR MOISTURE TO MOVE INTO THE ROCKY
MOUNTAINS EARLY TONIGHT AS THE NEXT SYSTEM APPROACHES THE REGION.
WILL NEED TO ISSUE A WINTER STORM WARNING FOR TONIGHT FOR THE
ROCKY MOUNTAIN FRONT AND LEWIS AND CLARK COUNTY.
&&
.AVIATION...
UPDATED 1737Z.
HIGH CLOUDS WILL CONTINUE TO STREAM OVER THE AREA AHEAD OF AN
APPROACHING WARM FRONT. OVERRUNNING PRECIPITATION WILL START IN THE
MOUNTAINS THIS AFTERNOON AND WILL SPREAD OUT INTO THE PLAINS AFTER
00Z. WILL SEE A RAIN/SNOW MIX AND AREAS OF MVFR OR IFR CONDITIONS
DUE TO CEILINGS AND VISIBILITY. WINDS WILL BEGIN TO INCREASE OVER
THE AREA AFTER 06Z AND THIS IS THE PRIMARY AVIATION CONCERN DURING
THE NEXT 24 HOURS. BY 18Z FRIDAY GUSTS ABOVE 50 KNOTS WILL BE COMMON
OVER NORTH CENTRAL MONTANA...ESPECIALLY OVER THE ROCKY MOUNTAIN
FRONT. WIND SPEEDS WILL BE CONSIDERABLY LOWER OVER SOUTHWEST
MONTANA...BUT WITH MOUNTAIN SNOW CONTINUING THERE MAY BE AREAS OF
REDUCED VISIBILITY IN BLOWING SNOW. THOMSON
&&
.PREV DISCUSSION... (ISSUED 500 AM MST THU DEC 14 2006)
DISCUSSION...
..DAMAGING WINDS TO HIT NORTH CENTRAL MONTANA FRIDAY...
TODAY THROUGH SATURDAY...WEAK RIDGING WILL OCCUR TODAY AS THE AREA
IS IN BETWEEN WEATHER SYSTEMS. THIS WILL RESULT IN RELATIVELY QUIET
WEATHER CONDITIONS FOR TODAY. CLOUDS AND PRECIPITATION WILL INCREASE
TONIGHT AS A STRONG LOW PRESSURE SYSTEM APPROACHES THE REGION. THE
AIRMASS WILL BE WARM ENOUGH TO SUPPORT RAIN ACROSS THE PLAINS AND
VALLEYS WITH SNOW IN THE MOUNTAINS.
A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS SOUTHERN CANADA FRIDAY
DRAGGING A COLD FRONT ACROSS THE STATE. ALONG WITH THE STRONG
PRESSURE GRADIENT...COLD AIR ADVECTION BEHIND THE FRONT WILL ALLOW
STRONG WINDS ALOFT TO SURFACE. IT APPEARS MOST LOCATIONS ACROSS THE
PLAINS WILL SEE WIND GUSTS OF AT LEAST 70 TO 80 MPH. THE FAVORED
AREAS NEAR AND ALONG THE ROCKY MOUNTAIN FRONT WILL LIKELY EXPERIENCE
SOME GUSTS OVER 100 MPH. MODELS HAVE BEEN VERY CONSISTENT IN
FORECASTING THIS EVENT...THEREFORE WILL UPGRADE THE WATCH TO A
WARNING AND STRONGLY WORD THE THREAT FOR DAMAGING WINDS. AIRMASS
BECOMES SLIGHTLY UNSTABLE DURING THE AFTERNOON...SO IT WOULDNT BE
OUT OF THE QUESTION TO SEE A FEW STRONG SHOWERS DEVELOP. THESE
SHOWERS MAY THROW OUT SOME OUTFLOW WINDS...THUS INCREASING THE
ALREADY VERY STRONG WINDS.
WINDS TO SLOWLY TAPER OFF FRIDAY NIGHT AS THE LOW PRESSURE SYSTEM
EXITS THE REGION. BY SATURDAY MORNING...WINDS WILL BE BACK TO THERE
NORMAL 15 TO 30 MPH RANGE. STRONG COOLING BEHIND THE SYSTEM WILL
DROP TEMPERATURES WELL BELOW FREEZING FRIDAY NIGHT AND THEY WILL
REMAIN BELOW FREEZING THROUGH SATURDAY. MEIER
SATURDAY NIGHT THROUGH TUESDAY NIGHT...MODELS ARE ON THE SAME PAGE
IN A BROAD SENSE ON TRENDS DURING THE PERIOD. EXPECT A SHORTWAVE
EARLY IN THE PERIOD THEN AN UPPER RIDGE WILL MOVE OVER THE FORECAST
AREA MONDAY NIGHT OR POSSIBLY TUESDAY BEFORE A MORE WESTERLY FLOW
ALOFT SETS IN TOWARDS THE END OF THE PERIOD. OF COURSE MODELS DIFFER
ON DETAILS OF THIS TREND. WITH THE SHORTWAVE EARLY IN THE PERIOD
MODELS STILL DO NOT APPEAR TO BE VERY EXCITED ABOUT THE CHANCES OF
SNOW SO HAVE CONTINUED THE MOSTLY DRY FORECAST FOR THE LOWER
ELEVATIONS. LATEST ECMWF MODEL RUN CONTINUES TO HAVE FAIRLY HIGH
MID-LEVEL RH OVER SW MT ON MON. THIS IS PROBABLY DUE TO NWLY
UPSLOPE FLOW. HAVE REINTRODUCED SOME SLIGHT CHANCE POPS TO THE
MOUNTAINS OF PORTIONS OF SW MT. MODELS DIFFER ON THE FLOW BY LATE
TUESDAY WITH SOME MODELS INDICATING SW FLOW WHILE OTHERS HAVE NW
FLOW. WITH A TREND TO A MORE WESTERLY FLOW FEEL BEST THREAT FOR
SNOW WILL BE OVER THE WESTERN MOUNTAINS BY LATE TUESDAY. INHERITED
POPS APPEAR TO HANDLE THIS TREND WELL. MODELS POINT TO GOOD
DOWNSLOPE FLOW OVER THE PLAINS BY TUESDAY SO INCREASED WINDS AND
HIGH TEMPERATURES. BLANK
WEDNESDAY THROUGH THURSDAY...MODELS IN BASIC AGREEMENT DURING THIS
PERIOD. A WEAK UPPER LEVEL TROUGH OF LOW PRESSURE...IN A FAIRLY
STRONG NORTHWESTERLY FLOW...MOVES ACROSS THE REGION WEDNESDAY.
SCATTERED SNOW SHOWERS ARE EXPECTED OVER THE WESTERN MOUNTAINS WITH
ISOLATED SNOW SHOWERS DEVELOPING OVER MOST OTHER MOUNTAINS DURING
THE MORNING. PARTS OF THE PLAINS WILL HAVE A SLIGHT CHANCE OF SNOW
SHOWERS...HOWEVER DOWNSLOPE WINDS WILL KEEP THE PLAINS AND LARGER
VALLEYS MOSTLY DRY. HIGH PRESSURE ALOFT BEGINS TO RIDGE INTO
NORTHWEST MONTANA WEDNESDAY NIGHT. SNOW WILL DIMINISH BUT AMPLE
MOISTURE REMAINS IN A NORTHWEST FLOW FOR A CHANCE OF SNOW ALONG THE
CONTINENTAL DIVIDE AND SOME SOUTHWESTERN MOUNTAINS. TEMPERATURES
SHOULD BE NEAR SEASONAL AVERAGES...EXCEPT FOR THE CENTRAL PLAINS
WHERE THE DOWNSLOPE WINDS SHOULD RESULT IN SEASONABLY MID
CONDITIONS. EK
&&
.PRELIMINARY POINT TEMPS/POPS...
GTF 45 37 43 19 / 0 20 30 10
CTB 38 34 41 16 / 0 20 30 20
HLN 45 32 45 22 / 10 40 30 10
BZN 48 30 46 18 / 20 50 40 10
WEY 35 25 33 7 / 70 100 70 30
DLN 45 30 40 15 / 20 50 30 10
HVR 42 28 45 18 / 0 20 20 20
LWT 47 33 44 18 / 0 30 30 10
&&
.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM 5 AM TO 11 PM MST FRIDAY FOR MTZ011>014-
045-047-050-051-054.
HIGH WIND WATCH FROM LATE TONIGHT THROUGH FRIDAY EVENING FOR
MTZ008-015-052-053-055.
HIGH WIND WARNING FROM 2 AM TO 11 PM MST FRIDAY FOR MTZ009-010-
044-046-048-049.
WINTER STORM WATCH FROM 5 PM MST THIS AFTERNOON THROUGH FRIDAY
EVENING FOR MTZ009-048.
&&
UPDATE...CAMP
SHORT TERM...MEIER
LONG TERM...BLANK/EK
AVIATION...THOMSON
WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Dec 14, 5:28 AM MST, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
528 AM MST THU DEC 14 2006
MTZ009-010-044-046-048-049-151230-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
528 AM MST THU DEC 14 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.
.DAY ONE...TODAY AND TONIGHT
DAMAGING WINDS WILL BE LIKELY LATE TONIGHT AS A STRONG MOIST
WESTERLY FLOW ALOFT COMBINES WITH A SURFACE LOW PRESSURE SYSTEM
MOVING ACROSS SOUTHERN CANADA. IN ADDITION TO THE STRONG
WINDS...THIS SYSTEM WILL BRING SNOW TO THE MOUNTAINS OF THE ROCKY
MOUNTAIN FRONT. HIGH WIND WARNINGS AND WINTER STORM WARNINGS HAVE
BEEN ISSUED FOR THIS STORM.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
DAMAGING WINDS AND MOUNTAIN SNOW WILL PERSIST THROUGH THE DAY
FRIDAY AND START TO DECREASE FRIDAY EVENING.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MTZ008-011>015-045-047-050>055-151230-
BEAVERHEAD-HILL-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-LIBERTY-BLAINE-
JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
528 AM MST THU DEC 14 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.
.DAY ONE...TODAY AND TONIGHT
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TODAY AND
TONIGHT IS LOW.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
DAMAGING WINDS WILL DEVELOP ACROSS NORTH CENTRAL MONTANA FRIDAY
MORNING AS A STRONG WESTERLY FLOW ALOFT COMBINES WITH A SURFACE
LOW PRESSURE SYSTEM MOVING ACROSS SOUTHERN CANADA. HIGH WIND
WARNINGS HAVE BEEN ISSUED FOR NORTH CENTRAL MONTANA FOR THIS
STORM. WINDS ACROSS SOUTHWEST MONTANA WONT BE QUITE AS
STRONG...HOWEVER HIGH WINDS ARE STILL POSSIBLE...THEREFORE A HIGH
WIND WATCH HAS BEEN ISSUED FOR SOUTHWEST MONTANA.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Dec 14, 8:56 AM MST, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
856 AM MST THU DEC 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM NON-TSTM WND DMG HOBSON 47.00N 109.87W
12/13/2006 JUDITH BASIN MT TRAINED SPOTTER
SIDING RIPPED OFF THE NORTH SIDE OF THE GROCERY STORE IN
HOBSON...EXACT TIME THAT THE DAMAGE OCCURRED UNKNOWN.
&&
CTHOMSONLocal storm report, Dec 14, 10:50 AM MST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREAT FALLS MT
1050 AM MST THU DEC 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 AM NON-TSTM WND GST 3 SW CUT BANK 48.60N 112.38W
12/13/2006 M57.00 MPH GLACIER MT OFFICIAL NWS OBS
57 MPH PEAK WIND GUST AT THE CUT BANK AIRPORT.
1200 PM NON-TSTM WND GST 1 NE CHOTEAU 47.82N 112.16W
12/13/2006 M64.00 MPH TETON MT TRAINED SPOTTER
64 MPH WIND GUST AT THE CHOTEAU AIRPORT.
1243 PM NON-TSTM WND GST 4 S GARNEILL 46.69N 109.75W
12/13/2006 M58.00 MPH FERGUS MT DEPT OF HIGHWAYS
58 MPH WIND GUST IN THE JUDITH GAP AREA.
0100 PM NON-TSTM WND GST 12 W HELENA 46.60N 112.27W
12/13/2006 M77.00 MPH LEWIS AND CLARK MT DEPT OF HIGHWAYS
77 MPH WIND GUST MEASURED AT MACDONALD PASS DOT SENSOR.
0120 PM NON-TSTM WND GST 8 SE EAST GLACIER PARK 48.37N 113.10W
12/13/2006 M71.00 MPH GLACIER MT MESONET
71MPH GUST MEASURES AT DEEP CREEK RAWS STATION.
0123 PM NON-TSTM WND GST SILVER CITY 46.76N 112.17W
12/13/2006 M56.00 MPH LEWIS AND CLARK MT TRAINED SPOTTER
0126 PM NON-TSTM WND GST 16 SW RUDYARD 48.40N 110.80W
12/13/2006 M57.00 MPH LIBERTY MT TRAINED SPOTTER
0130 PM NON-TSTM WND GST HELENA 46.60N 112.02W
12/13/2006 M62.00 MPH LEWIS AND CLARK MT TRAINED SPOTTER
MEASURED AT HELENA REGIONAL AIRPORT
0158 PM NON-TSTM WND GST 2 N GREAT FALLS 47.53N 111.29W
12/13/2006 M65.00 MPH CASCADE MT BROADCAST MEDIA
0200 PM NON-TSTM WND GST 13 W ST MARY 48.74N 113.71W
12/13/2006 M116 MPH GLACIER MT MESONET
WIND SPEED 69 MPH SUSTAINED GUSTS TO 116 MPH LOGAN PASS.
0212 PM NON-TSTM WND GST 4 SW GREAT FALLS 47.46N 111.35W
12/13/2006 M62.00 MPH CASCADE MT OFFICIAL NWS OBS
62 MPH WIND GUST MEASURED AT NATIONAL WEATHER SERVICE
OFFICE.
0235 PM NON-TSTM WND GST 2 SW LEWISTOWN 47.04N 109.46W
12/13/2006 M58.00 MPH FERGUS MT OFFICIAL NWS OBS
58 MPH WIND GUST AT THE LEWISTOWN AIRPORT.
0300 PM NON-TSTM WND GST 21 N WHITE SULPHUR SPRI 46.85N 110.90W
12/13/2006 M65.00 MPH MEAGHER MT MESONET
65 MPH PEAK WIND GUST AT THE PORPHORY PEAK RAWS LOCATION.
0300 PM HIGH SUST WINDS 8 S VALIER 48.19N 112.25W
12/13/2006 E40.00 MPH PONDERA MT TRAINED SPOTTER
ESTIMATED SUSTAINED WINDS NEAR 40 MPH FROM 1 PM UNTIL 3
PM. PEAK WIND GUST OF 51 MPH AT 504 PM.
0309 PM NON-TSTM WND GST 2 SW LEWISTOWN 47.04N 109.46W
12/13/2006 M63.00 MPH FERGUS MT OFFICIAL NWS OBS
63 MPH PEAK WIND GUST AT THE LEWISTOWN AIRPORT.
0315 PM NON-TSTM WND GST 16 S HARLEM 48.30N 108.78W
12/13/2006 M60.00 MPH BLAINE MT MESONET
60 MPH WIND GUST IN THE FORT BELKNAP AREA.
0316 PM NON-TSTM WND GST 4 W INVERNESS 48.56N 110.77W
12/13/2006 M59.00 MPH LIBERTY MT DEPT OF HIGHWAYS
59 MPH WIND GUST REPORTED BY THE DOT SENSOR WEST OF
INVERNESS.
0330 PM NON-TSTM WND GST 12 W HELENA 46.60N 112.27W
12/13/2006 M88.00 MPH LEWIS AND CLARK MT DEPT OF HIGHWAYS
88 MPH WIND GUST AROUND 330 PM AT THE DOT SENSOR NEAR
MACDONALD PASS. AN UNOFFICIAL GUST OF 109 MPH...WITH
SUSTAINED WINDS NEAR 63 MPH HAPPENED NEAR 335 PM AT THE
MACDONALD DOT SENSOR.
0345 PM NON-TSTM WND GST FLOWEREE 47.73N 111.03W
12/13/2006 E60.00 MPH CHOUTEAU MT TRAINED SPOTTER
ESTIMATED WIND GUSTS NEAR 60 MPH.
0400 PM NON-TSTM WND GST SUNBURST 48.88N 111.91W
12/13/2006 E60.00 MPH TOOLE MT TRAINED SPOTTER
ESTIMATED WIND GUSTS BETWEEN 50 AND 60 MPH FROM 3 PM TO 4
PM.
0400 PM NON-TSTM WND DMG 7 NW NEIHART 47.01N 110.84W
12/13/2006 CASCADE MT TRAINED SPOTTER
BRANCHES BROKEN AND AT LEAST ONE TREE IS DOWN DUE TO
GUSTY WINDS.
0400 PM NON-TSTM WND DMG HOBSON 47.00N 109.87W
12/13/2006 JUDITH BASIN MT TRAINED SPOTTER
SIDING RIPPED OFF THE NORTH SIDE OF THE GROCERY STORE IN
HOBSON...EXACT TIME THAT THE DAMAGE OCCURRED UNKNOWN.
0455 PM NON-TSTM WND GST BROWNING 48.56N 113.01W
12/13/2006 M59.00 MPH GLACIER MT MESONET
MEASURED GUST STARR BROWNING AIRSTRIP.
0545 PM NON-TSTM WND GST ROY 47.33N 108.96W
12/13/2006 M59.00 MPH FERGUS MT TRAINED SPOTTER
0600 PM NON-TSTM WND GST BROWNING 48.56N 113.01W
12/13/2006 M63.00 MPH GLACIER MT MESONET
0615 PM NON-TSTM WND GST 8 NE BROWNING 48.64N 112.89W
12/13/2006 E65.00 MPH GLACIER MT TRAINED SPOTTER
ESTIMATED WIND GUSTS NEAR 65 MPH.
0800 PM NON-TSTM WND GST 16 S HARLEM 48.30N 108.78W
12/13/2006 M65.00 MPH BLAINE MT MESONET
&&
REILLYWinter Storm, North Rocky Mountain Front
- When
- December 14, 12:59 PM MST to December 15, 3:00 PM MST
- Where
- North Rocky Mountain Front forecast zone
- Reported by
- Mesonet
Reported snow amounts include: 6 inches at the Flattop Mountain SNOTEL site and 5 inches at Dupuyer 25WSW. Gusty winds, blowing and drifting snow and poor visibilities were also reported along stretches of highway US-2.
Winter Storm, Southern Rocky Mountain Front
- When
- December 14, 12:59 PM MST to December 15, 3:00 PM MST
- Where
- Southern Rocky Mountain Front forecast zone
- Reported by
- Mesonet
Blowing and drifting snow, icy conditions and poor visibilities occurred along stretches of highway US-89.
Winter Storm, Southern Lewis and Clark
- When
- December 14, 12:59 PM MST to December 15, 3:00 PM MST
- Where
- Southern Lewis and Clark forecast zone
- Reported by
- Mesonet
Reported snow amounts include: 6 inches at the Copper Camp SNOTEL site and 4 inches at the Nevada Ridge SNOTEL site. Heavy snow, blowing and drifting snow, icy conditions, poor visibilities and fallen rock were reported along stretches of highway US-12.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood and High Wind in Washington, December 14 to 15, 200615 deaths · 311 injured · $56 million · 78 kt wind · 17 events
- High Wind and Strong Wind in Washington, December 14 to 15, 20061 injured · $2.8 million · 87 kt wind · 11 events
- Winter Storm in Washington, December 14 to 15, 20065 injured · $300,000 · 2 events
- High Wind in Idaho, December 14 to 15, 20063 injured · $476,000 · 76 kt wind · 5 events
- High Wind in Oregon, December 14, 2006$300,000 · 78 kt wind · 13 events
- Dense Fog in Alabama, December 14, 20062 injured · 1 event
- Dense Fog in Virginia, December 14, 200615 events
- Dense Fog in Maryland, December 14, 200612 events
- High Wind in Oregon, December 14 to 15, 200692 kt wind · 12 events
- High Wind in Oregon, December 14 to 15, 200668 kt wind · 11 events
- Winter Weather in Michigan, December 14, 20061 injured · 2 events
- Flooding in Oregon, December 14 to 17, 20068 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 6670, 6673, 6676.